# SDR UPS06646529

- Difficulty date: March 27, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-300
- Aircraft serial: 27756
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6225436002
- Condition: Intermittent
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER FAIL ON HSI, BOTH SIDE (INTERMITTENT).  T/S PERFORMED ACC TO FIM 34-43-001 FIG 103, NO FAULT FOUND.  SYST WORKS PROPERLY.  WEATHER RADAR DRIVE UNIT AND TRANS.  REPLACED BY AMM 34-43-05-4, TRANSC P/N OFF 622-5432-101 S/N OFF: 2904 S/N ON: 2108 P/N ON: 622-5432-109 S/N OFF: 6086  S/N ON: 7508.
